| Model Number |
395722 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Lead dislodged one day after implant.Physician attempted to reposition the lead, however they discovered tissue in helix and therefore chose to implant new lead.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.